Hypopigmentaton with Hashimoto's

Hypopigmentaton with Hashimoto's

Posted in the Endocrinology Forum

Amy

Woodstock, GA

#1 Jun 13, 2012
I was diagnosed with Hashimoto's disease about 7 months ago. I am taking Armour Thyroid and compounded testosterone. I feel exactly the same as I did wen i started, which is completely exhausted every day. That problem aside, I am now getting hypopigmented spots on my face. I went to the dermatologist and she thought it was Vitiligo since it is common with Hashimoto's. She took a biopsy of a spot and I got the stitches removed yesterday, but was not able to speak with the doctor. I was told that it is not Vitiligo or Tinea Versicolor. The lady told me that it was probably just hypopigmentation. I am waiting on a call from the doctor. I woke up with a new spot on my face. It there something that could be causing this? I have never had any trauma, peels, laser, or acne on my face to warrant the depigmentaiton. Could it be a combination of my medicine? I'm really freaking out about this. Btw, I am 37 years old.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Endocrinology Discussions

Title Updated Last By Comments
Can a endocrinologist help me with constant bod... (Sep '10) Jun 20 Shame 86
Need help with hormone issue Jun 11 riverdevonne 1
help! Apr '17 clb113 1
News LMC Announces New Diabetes & Endocrinology Spec... Mar '17 ROBOCALLS by KEVIN 1
Various Steroids for Sale (Jul '11) Mar '17 Curtissantos79 5
News Trying to Conceive? The Important Test Your Gyn... Mar '17 preetygift 1
Student Survey!! Mar '17 gjohn22 1
More from around the web